Hi. I've been on Lexapro generic initially for a neurological thing (silent migraines) but as I on and off do have depression symptoms I asked my doctor to up to 10 MG. I used it a few months (let's say around 5) after I accident where I hit my head that cause me issues with my smell. Up to last month when I met someone and it was really hard for me to have sexual pleasure. I have used Lex in the past and I generally felt better on it with less downs.
But this time I couldn't take the sexual symptom and decided to stop taking it. I didn't communicate with my doctor and tried to taper off it slowly as I could although I really wanted to get rid of it to start feeling again down there.
I am not in a particularly good phase in my life. And now that I stopped taking it things also went south with the guy I was dating. All this together caused me to become so down that it's been hard to get out of bed lately. I just don't feel like doing much and up to next month I can afford it as I saved some money and am living off it.
Now, I haven't told family (I am 40) as I don't want drama, and I haven't told my doc or former therapist as honestly I don't think anyone can help me. Unfortunately it seems anyone can help me even not myself.
I am just so out of stamina and thirst for life, I just don't care about anything. I am not sure if it's a Lex withdrawal symptom or not. How long does it take for the 10MG daily dose to get off our systems? Ah I also stopped taking Clonazepam for my taste problem and a bit of anxiety.
I don't want to go back to it but I know I don't do well with other meds. And I don't even want to take anything with the sexual side effects.
I know youll say I should go back to docs and do therapy but it all seems so useless. I've done it and am just so tired of getting nowhere and always feeling miserable. Mainly because I can't find a guy to love probably. This last breakup with guy I would potentially seeing was a blow to the head.
Also I don't have a strong social support system as I isolated myself and my family is abroad and I just don't trust friends here or feel close to most of them. Moving now is not an option.
Sick of it. I don't enjoy living anymore. I am not gonna do anything stupid, but I wish for it all to be over.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.